# SDR CALA2022081002015

- Difficulty date: August 8, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 61,196 hours, 26,632 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Part number: DANS008
- Condition: Corroded
- Location: Fr65
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

7 TO 10" AFT OF FR65 TOP SIDE OF STRINGER 43L HAS SURFACE CORROSION (A3ND-53-3-6185) GENERATED BY V061626 AT HAECO LCQ PER NR 92 96595 (26595) REPAIRED STRINGER 43L AFT OF FR65 7 TO 10" IAW A319 SRM 53-41-13 -300-004 PG5 FIGURE 001 PERFORMED BY V061737 INSP BY V892442
